# SDR NWAA081659886

- Difficulty date: April 15, 2008
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N600TR
- Make and model: Doug DC-9-51
- Aircraft serial: 47783
- Aircraft time: 53,727 hours, 55,640 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Condition: Malfunctioned
- Location: Elevators
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REMARKED THAT THE AIRCRAFT WANTED TO ROTATE ON ITS OWN PRIOR TO V1 AND THAT A NOTICEABLE VIBRATION IN THE YOKE WAS FELT AFTER TAKEOFF.  AIRCRAFT LEVELED AT 16000 FEET AND CREW ESTABLISHED COMMUNICATION WITH MAINTENANCE CONTROL.  FLIGHT WAS DIRECTED TO DIVERT TO THE CLOSEST SUITABLE AIRPORT AND THEY LANDED AT ROC WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE RIGHT ELEVATOR WAS LEVEL AND IN A NEUTRAL POSITION WHILE THE LEFT ELEVATOR WAS IN THE FULL UP POSITION.  THE ELEVATOR POWER ACTUATION CYLINDER WAS REPLACED.
